Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from piles. Used lysine. Does piles make herpes worse?

Hi, I keep getting herpes and it s really gettin me down I have tried everything rus tox, lysine h balm everything u name it. I also get herpes around my piles does piles make them worse? I am seriously thinkin about gettin surgery on my piles as no matter what I do they disappear then return please can u help me on either of my problems an tell me if they are linked?I am young and I shouldn t be gettin either so often :( Thanx
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

herpes and piles are two independent pathology.
Occurrence of herpes in a patient with piles may worsen the clinical profile of the patient.
Suggest you to get treated for herpes first before embarking on Surgery.

Take care

Best Regards
Answered: Sat, 4 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor